# SDR SWAA2024031453007

- Difficulty date: February 16, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA - CORROSION ON INTERCOSTAL LBL 11 BS 294.5+5; BS 294.5+8; BS 294.5 +14.5 WL 208 (MARKED)<[01] UPDATED STEP 1.;[02] CORRECTED MEASURMENT;[03] STEPS 4;5 COMPLETE;[04] REMOVED AND REPLACED INTERCOSTAL AT LBL 11; BS 294.5 TO BS 312 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5600.;[05] VERIFIED CORRECTIVE ACTION 4. JOB COMPLETE.
